ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 6, 2019

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

January 2019 , Volume 6 , Issue 1

Select all articles

Export/Reference:

The value of a minimax problem involving impulse control
Brahim El Asri
2019, 6(1): 1-17 doi: 10.3934/jdg.2019001 +[Abstract](827) +[HTML](301) +[PDF](433.41KB)
Abstract:

We consider the minimax impulse control problem in finite horizon, when the cost functions are positive and not bounded from below with a strictly positive constant. We show existence of value function of the problem. Moreover, the value function is characterized as the unique viscosity solution of Hamilton-Jacobi-Bellman-Isaacs equation. This problem is in relation with an application in mathematical finance.

Local completeness, Pareto efficiency and Mackey Bishop-Phelps cones
Elvio Accinelli and Armando García
2019, 6(1): 19-25 doi: 10.3934/jdg.2019002 +[Abstract](855) +[HTML](250) +[PDF](320.63KB)
Abstract:

Avoiding usual completeness hipothesis and working on the frame of locally complete spaces some Pareto optimization results are obtained. The Mackey Bishop-Phelps cones are defined and a characterization for the existence of Pareto efficiency respect to these cones is obtained.

An accretive operator approach to ergodic zero-sum stochastic games
Antoine Hochart
2019, 6(1): 27-51 doi: 10.3934/jdg.2019003 +[Abstract](836) +[HTML](352) +[PDF](529.79KB)
Abstract:

We study some ergodicity property of zero-sum stochastic games with a finite state space and possibly unbounded payoffs. We formulate this property in operator-theoretical terms, involving the solvability of an optimality equation for the Shapley operators (i.e., the dynamic programming operators) of a family of perturbed games. The solvability of this equation entails the existence of the uniform value, and its solutions yield uniform optimal stationary strategies. We first provide an analytical characterization of this ergodicity property, and address the generic uniqueness, up to an additive constant, of the solutions of the optimality equation. Our analysis relies on the theory of accretive mappings, which we apply to maps of the form $Id - T$ where $T$ is nonexpansive. Then, we use the results of a companion work to characterize the ergodicity of stochastic games by a geometrical condition imposed on the transition probabilities. This condition generalizes classical notion of ergodicity for finite Markov chains and Markov decision processes.

On the pricing of Asian options with geometric average of American type with stochastic interest rate: A stochastic optimal control approach
María Teresa V. Martínez-Palacios, Adrián Hernández-Del-Valle and Ambrosio Ortiz-Ramírez
2019, 6(1): 53-64 doi: 10.3934/jdg.2019004 +[Abstract](1047) +[HTML](307) +[PDF](382.06KB)
Abstract:

In this work, through stochastic optimal control in continuous time the optimal decision making in consumption and investment is modeled by a rational economic agent, representative of an economy, who is a consumer and an investor adverse to risk; this in a finite time horizon of stochastic length. The assumptions of the model are: a consumption function of HARA type, a representative company that has a stochastic production process, the agent invests in a stock and an American-style Asian put option with floating strike equal to the geometric average subscribed on the stock, both modeled by controlled Markovian processes; as well as the investment of a principal in a bank account. The model is solved with dynamic programming in continuous time, particularly the Hamilton-Jacobi-Bellman PDE is obtained, and a function in separable variables is proposed as a solution to set the optimal trajectories of consumption and investment. In the solution analysis is determined: in equilibrium, the process of short interest rate that is driven by a square root process with reversion to the mean; and through a system of differential equations of risk premiums, a PDE is deduced equivalent to the Black-Scholes-Merton but to value an American-style Asian put option.

A differential game on Wasserstein space. Application to weak approachability with partial monitoring
Vianney Perchet and Marc Quincampoix
2019, 6(1): 65-85 doi: 10.3934/jdg.2019005 +[Abstract](830) +[HTML](298) +[PDF](504.26KB)
Abstract:

Studying continuous time counterpart of some discrete time dynamics is now a standard and fruitful technique, as some properties hold in both setups. In game theory, this is usually done by considering differential games on Euclidean spaces. This allows to infer properties on the convergence of values of a repeated game, to deal with the various concepts of approachability, etc. In this paper, we introduce a specific but quite abstract differential game defined on the Wasserstein space of probability distributions and we prove the existence of its value. Going back to the discrete time dynamics, we derive results on weak approachability with partial monitoring: we prove that any set satisfying a suitable compatibility condition is either weakly approachable or weakly excludable. We also obtain that the value for differential games with nonanticipative strategies is the same that those defined with a new concept of strategies very suitable to make links with repeated games.

Editors

Referees

Librarians

Email Alert

[Back to Top]